# SDR MASA2011121364213

- Difficulty date: November 22, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 18,680 hours, 14,891 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE DENTS LOCATED ON RT WING L/E SLAT BETWEEN SS58-75-SS92.00 OUT OF LIMITS.  C/W RO CRJ9-57-0344.
